# SDR 95ZZZX6345

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 105300521
- Condition: Cracked
- Location: Strobe Power Pac
- Part time: 753 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FND CRACK STARTED IN FRAME 11L LOWER LT MOUNTING BRACKET FOR STOBE POWER PACK.  CRACK PROPAGATED TO LEFT & INTO OUTER SKIN OF TAILBOOM 2.50 INCHES FWD OF FRAME 11L.  SUBMITTER STATED MTNG BKT WHERE CRACK STARTED STRESSED FRAME IN AREA OF POWER PACK MNT.  MIDDLE OF FRAME HAS LARGE LIGHTNING HOLE THAT ELONGATES WITH CHANGING OF ANTI-TORQUE FORCES.  MNT BKT ACROSS MIDDLE OF THAT HOLE PLACES UNDUE STRESS IN AREA OF MNTING BOLTS.  SUBMITTER STATED FRAME 11L SHD BE INSP EVERY 25 HRS FOR CRACKS ADJ TO STROBE POWER PACK MNT BOLTS.  TAILBOOM SKIN IN THIS AREA SHD BE INSP DAILY.  SUBMITTER STATED OTHER BO105CBS ACFT DID NOT HAVE POWER SUPPLY MNT'D IN THIS AREA.  SUBMITTER STATES THIS IS A BO105LS ARRANGEMENT ONLY.
